# SDR 2003FA0000357

- Difficulty date: October 31, 2002
- Submitted: April 3, 2003
- Operation: General aviation
- Aircraft: N363CA
- Make and model: Beech B200
- Aircraft serial: BB1250
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 96243H6173
- Condition: Cracked
- Location: Cockpit
- Part time: 2,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD INNER PLY FAILED INFLIGHT, SPIDER WEB, CRACKED OVER ENTIRE INNER PLY.  FLIGHT CONDITIONS AT TIME, NOT REPORTED.  NO OBVIOUS EXTERIOR DEFECTS OR FOD OBSERVED.
